MAUDE Adverse Event Report: MEDTRONIC, INC. PACING SYSTEM ANALYZER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PACING SYSTEM ANALYZER; PROGRAMMER, PACEMAKER
Model Number R2290
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: it was determined at analysis that the analyzer failed the functional test.The analyzer.Out of specification electrical.The analyzer was replaced.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the programmer was unable to maintain telemetry with a device.The radiofrequency head was replaced but the issue remained.The programmer was returned for service.It was further reported that the analyzer subsequently tested out of specification during manufacturer's analysis.No patient complications have been reported as a result of this event.

Brand Name
PACING SYSTEM ANALYZER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13265945
Report Number2182208-2022-00143
Device Sequence Number19689202
Product Code KRG
UDI-Device Identifier00721902710322
UDI-Public00721902710322
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR2290
Device Catalogue NumberR2290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROGRAMMER 2090AA, 2067 RF HEAD/CABLE-9 FT
Patient SexUnknown